Мирослав Шеремета, Myroslav Sheremeta
Мирослав Шеремета, Myroslav Sheremeta
Professor of Mathematics, Ivan Franko National University of Lviv
Verified email at lnu.edu.ua
Title
Cited by
Cited by
Year
Connection between the growth of the maximum of the modulus of an entire function and the moduli of the coefficients of its power series expansion
MN Sheremeta
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 100-108, 1967
130*1967
Analytic functions of bounded index
M Sheremeta
VNTL Publishers, 1999
891999
Entire functions of bounded ℓ-distribution of values
AD Kuzyk, MN Sheremeta
Mathematical notes of the Academy of Sciences of the USSR 39 (1), 3-8, 1986
501986
On the derivative of a Dirichlet series
MN Sheremeta, SI Fedynyak
Siberian Mathematical Journal 39 (1), 181-197, 1998
37*1998
Logarithmic derivative and zeros of an entire function of bounded ℓ-index
MN Sheremeta, AD Kuzyk
Siberian Mathematical Journal 33 (2), 304-312, 1992
341992
Analytic functions of bounded l-index
VO Kushnir, MM Sheremeta
Mat. Stud 12 (1), 59-66, 1999
311999
Analytic in the unit disc functions of bounded index
SN Strochyk, MM Sheremeta
Dopov. Akad. Nauk Ukr 1, 19-22, 1993
261993
Analogues of Wiman's theorem for Dirichlet series
MN Sheremeta
Matematicheskii Sbornik 152 (1), 102-116, 1979
26*1979
Boundedness of the L-index of an entire function of several variables
MT Bordulyak, MM Sheremeta
Dopov. Akad. Nauk Ukr 9, 10-13, 1993
211993
Entire functions that satisfy linear differential equations
AD Kuzyk, MN Sheremeta
Differentsial'nye Uravneniya 26 (10), 1716-1722, 1990
21*1990
Growth on the real axis of an entire function represented by a Dirichlet series
MN Sheremeta
Mathematical notes of the Academy of Sciences of the USSR 33 (2), 119-124, 1983
21*1983
The Wiman-Valiron method for dirichlet series
MN Sheremeta
Ukrainian Mathematical Journal 30 (4), 376-383, 1978
20*1978
A relation between the maximal term and maximum of the modulus of the entire dirichlet series
MN Sheremeta
Mathematical Notes 51 (5), 522-526, 1992
19*1992
Entire functions and Dirichlet series of bounded -index
MN Sheremeta
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 81-87, 1992
191992
Equivalence of the logarithms of the maximum modulus and the maximum term of an entire series of Dirichlet
MN Sheremeta
Mathematical notes of the Academy of Sciences of the USSR 42 (2), 624-630, 1987
18*1987
On two classes of positive functions and belonging to them of main characteristic of entire functions
MM Sheremeta
Mat. Stud 19 (1), 73-82, 2003
172003
On the asymptotic behavior of entire Dirichlet series
OB Skaskiv, MN Sheremeta
SbMat 59 (2), 379-396, 1988
16*1988
О связи между ростом целых или аналитических в круге функций нулевого порядка и коэффициентами их степенных разложений
МН Шеремета
Известия высших учебных заведений. Математика, 115-121, 1968
161968
On a convergence class for Dirichlet series
O Mulyava, M Sheremeta
122000
Five open problems in the theory of entire functions
MM Sheremeta
Mat. Stud 6, 157-159, 1996
121996
The system can't perform the operation now. Try again later.
Articles 1–20